# SDR HNAA2017031700088

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 50,285 hours, 56,060 cycles
- Engine: Pwa PW123
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WILL NOT LIGHT OFF.  REMOVED AND REPLACED THE NR 1 ENGINE IGNITERS.
